# SDR SWAA2015042738988

- Difficulty date: April 21, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 42,688 hours, 19,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 416A2100
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT ENTRY EXTERNAL EGRESS SLIDE LIGHT INOPERATIVE.  R & R LIGHT IAW AMM.
